Posted by: Anon | 2008/08/11

Espiride and alzam


I am currently taking 3 x 50mg Espiride a day and 1 x 0.5 Alzam and the doc wants to stop the alzam as he says that I can get addictied to it. Is this right.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I dont't really understand why so many people sem to be on Alzam. It is a benzo, sedative tranquiillizer, and NOT an antidepressant. And like all Benzo's one can indeed become dependent on thm, and they are NOT useful for long-term use in most cases. You don't mention what the diagnosis is, and thus why you are taking either of the drugs. Esperide ( Eglonyl, Sulpiride ) is also NOT an antidepressant, and widely used by GPs without any clear or impressive scientific research to back up its use.
If you have significant psych problems, ask to be referred to a proper specialist psychiatrist for a fresh evaluation and assessment, and a discussion of treatment options based on those results.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.